# SDR SWAA2013102821491

- Difficulty date: October 24, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 46,266 hours, 26,984 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: ACMKP25P26LY198
- Condition: Faulty
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMERGENCY, AILERON RESTRICTED MOVEMENT DURING CLIMB.  R & R CAM BEARING IAW MM.
